Results 1 to 17 of 17
  1. #1
    worldpower is offline Associate Member
    Join Date
    Dec 2006
    Posts
    265

    Tren and panic attacks

    I never taken tren acet before until now and i seem to panic right after injection
    , i get a thought of me having a heart attack or dying, but i feel completely
    fine, it is just panic thoughts, they get bad enough to make me walk around and pray that i'll live, it seems to go away after 30 min
    anyone have this issue? is this common to some?

  2. #2
    magic32's Avatar
    magic32 is offline AR-Elite Hall of Famer
    Join Date
    Aug 2005
    Location
    Omnipresent
    Posts
    6,305
    Many people experience varying levels of anxiety when injecting, yours is just extreme.

    Is this your first cycle, and if not, were your other experiences similar?
    Last edited by magic32; 11-30-2007 at 10:06 PM.
    Master Pai Mei of the White Lotus Clan



    My motto: SAFETY & RESPECT (for drugs and others).

    I AM NOT A SOURCE, I DO NOT GIVE OUT SOURCES, OR PROVIDE SOURCE CHECKS.
    I DO NOT SUPPORT ANY UGL's OR ANY ORGANIZATION DEALING WITH THE DISTRIBUTION OF ILLEGAL NARCOTICS/SUBSTANCES!


    Difference between Drugs & Poisons
    http://forums.steroid.com/showthread.php?t=317700


    Half-lives explained
    http://forums.steroid.com/showthread...inal+half+life


    DNP like Chemotherapy, can be a useful poison, but both are still POISONS
    http://forums.steroid.com/showthread.php?t=306144


    BE CAREFUL!

  3. #3
    worldpower is offline Associate Member
    Join Date
    Dec 2006
    Posts
    265
    Quote Originally Posted by magic32 View Post
    Many people experience varying levels of anxiety when injecting, yours is just extreme.

    Is this your first cycle, and if not, were your other experiences similar?

    I been cycling for years with no problems, this is the first time i use tren though

  4. #4
    JuicedUpCanuk's Avatar
    JuicedUpCanuk is offline Associate Member
    Join Date
    Nov 2007
    Location
    Inside Your Old Lady
    Posts
    228
    I think that most of what you are going through is all in your head , but tren is a pretty powerful . Tren is the only one I will not take , gives me bad head aches . If you are worried about heart attacks and such , to ease your own mind make sure you are getting blood work done . It doesent hurt to montor your blood pressure too , if you are in hypertension it can bring on axienty . I allways monitor blood levles and have a automatic blood pressure monitor witch is a pretty cheap buy .

  5. #5
    Bigmax's Avatar
    Bigmax is offline Retired VET~ If you dont know... ask me
    Join Date
    Apr 2006
    Location
    yeah thats me in avvy
    Posts
    5,669
    You may be feeling some effects of the tren after injects...some people can actually taste the compound...also the anxiety feeling might be you getting ready to cough....whatever you do try and relax bro...tren is a harsh compound but not one that will actuallt give you a heart attck after the inject.

  6. #6
    cockMOTHAeffinDIESEL's Avatar
    cockMOTHAeffinDIESEL is offline Junior Member
    Join Date
    Sep 2007
    Location
    On the beach
    Posts
    141
    its all in ur head bro...i should have been locked up in an asylum when i was administered my first injection, i had a complete panic attack...all i could think about was all the bad things a had read about like hiting a vein and what not...i soon got over that though and u should too, especially if you have been juicing for quite some time now...it eventually becomes business as usual, i almost feel like im missing something when i dont get an injection at leats once a week

  7. #7
    reddragon4954 is offline Member
    Join Date
    Oct 2006
    Posts
    829
    Im the same way bro. I love tren , but I get really bad anxiety and panicky while on it.
    I always get nervous Im going to have a heart attack or I will die, but I just try to calm myself down, hard sometime though. Good luck

  8. #8
    worldpower is offline Associate Member
    Join Date
    Dec 2006
    Posts
    265
    Thanks for the replies brothers, im probobly just going to discontinue it

  9. #9
    taiboxa's Avatar
    taiboxa is offline "Vanity Redefined" ~VET~
    Join Date
    Feb 2005
    Location
    lol im not telling :D
    Posts
    29,198
    i have never had any anxiety issues w/ tren at any dose.
    i think its just as magic stated.. ur nerves

  10. #10
    millionairemurph's Avatar
    millionairemurph is offline Senior Member
    Join Date
    Apr 2007
    Location
    USA
    Posts
    1,353
    hey tai... good to see you around again. I knew you'd pop up on a tren question.

    I sweat when i inject sometimes. I guess thats mild anxiety. But it doesnt bother me since i really sweat all the time anyway. Yes i can taste tren too after i inject it sometimes, as long as a few hours from inject time too. Its in your head, not in the syringe. Good luck bro.

  11. #11
    agentmuscleXXX is offline New Member
    Join Date
    Nov 2007
    Posts
    30
    last cycle i was on tren and when I drank a large amout of energy drinks too close together I started freaking out!! Nothing was wrong with me I was just freaking out thinking something bad was gonna happen its all in your head bro. but i think tren does help trigger it couse every time i took a shot of tren i felt kind of weird but when i take shots of anything else nothing.... the caffeine and tren mix didnt workout too well for me :

  12. #12
    facile's Avatar
    facile is offline Member
    Join Date
    Oct 2007
    Location
    Boston
    Posts
    717
    I had an attack after a tren shot, sweating profusly, cou***ng, thought I was done for, but that was only once and I have been fine ever since. I thought I may have nicked a vein and some seeped into my blood stream.
    Just relax and take your time when you inject, tren is a great product.

  13. #13
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    Quote Originally Posted by worldpower View Post
    I never taken tren acet before until now and i seem to panic right after injection
    , i get a thought of me having a heart attack or dying, but i feel completely
    fine, it is just panic thoughts, they get bad enough to make me walk around and pray that i'll live, it seems to go away after 30 min
    anyone have this issue? is this common to some?
    anything that makes you feel like that you shouldnt use.
    if said time and time again,,,TREN sides are dose related. people use too much.

  14. #14
    MongooseMcQueen is offline Junior Member
    Join Date
    Jan 2005
    Posts
    53
    This is my first cycle with TREN , i have been cycling on and off since 2006 let me tell you i cannot sleep i toss and turn. Last sat and this morning i thought i was having a heart attack but i think it was just a panic attack, i start to freak out and text my buddy, he tells me to relax it is all in my head. I get home eat and shower and i am totally relaxed if this happens one more time i think i am gonna go to the ER.....i am starting to THINK that TREN is NO JOKE!!

  15. #15
    sonysucks is offline Associate Member
    Join Date
    Dec 2007
    Posts
    323
    I canned the thread ,but didnt see your tren dosage anywhere...

  16. #16
    Mojo Football is offline New Member
    Join Date
    Mar 2009
    Location
    Texas
    Posts
    23
    Quote Originally Posted by Bigmax View Post
    You may be feeling some effects of the tren after injects...some people can actually taste the compound...also the anxiety feeling might be you getting ready to cough....whatever you do try and relax bro...tren is a harsh compound but not one that will actuallt give you a heart attck after the inject.
    I had a similar experience today with my inject of Prop. I was laboring to breath a little bit and my heart rate was through the roof,(partially b/c the winny). I saw this post and I thought that I was imagining it, but I actually tasted the gear in my mouth. I didn't bleed out so I knew that I didn't hit a vein so I was a little perplexed by it.

  17. #17
    Jfew44's Avatar
    Jfew44 is offline Senior Member
    Join Date
    Feb 2008
    Location
    Middle of a Cornfield
    Posts
    1,900
    Ok guys... 1 1/2 year bump?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •